# SDR UPS08552452

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 8010 · Engine Cranking
- Part: Starter
- Part number: 7902905
- Part serial: A95030020
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

INSPECTION TYPE:N/A NR 1 ENGINE WOULD NOT ROTATE.  GROUND ADVISED "ENGINE ON FIRE".  FIRE HANDLE PULLED AND DISCHARGED.  REMOVED AND REPLACED STARTER ON ENGINE.  REF AMM 80-11-01-4.  OPS TEST OK, EO M-8010-1558.
